# SDR A6WA201211184000

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 31,014 hours, 28,634 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: A

## Discrepancy

AT 12,000 FEET IN CRUISE AIRCRAFT STARTED TO VIBRATE WITH INCREASING FREQUENCY AND INTENSITY OVER A PERIOD OF APPROXIMATELY 5-10 SECONDS, FOLLOWED BY UNCOMMANDED ENGINE SHUTDOWN.  NO INDICATION OF A FIRE OR OVERTEMP.  DIVERTED TO CAE.  SINGLE ENGINE LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED ENGINE (S/N 950010) AND AWAITING FURTHER ANALYSIS.  FINDINGS SO FAR SHOW NO TEMPERATURE SPIKE OR ENGINE EXCEEDANCE AND NO INDICATION OF ENGINE OIL LOSS.  CHIP LIGHT WAS ON.  CHIPS SENT OUT FOR ANALYSIS.  ENGINE GEARBOX SCHEDULED FOR BOROSCOPE.
